Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Compella Bariatric Bed
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BAXTER HEALTHCARE CORPORATION Compella Bariatric Bed
Model Number
P7800A
Medical Device Problem Code
Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/20/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
Compella Bariatric Bed
Common Device Name
Bariatric bed
Manufacturer
(Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer
(Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key
50657767
Report Number
1824206-2026-02113
Device Sequence Number
13373320
Product Code
OSI
UDI-Device Identifier
00887761000902
UDI-Public
(01)00887761000902(11)210309
Combination Product (Y/N)
N
Initial Reporter State
TN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Type of Report
Initial
Report Date
(Section B)
09/07/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
P7800A
Device Catalogue Number
P7800A000001
Device Lot Number
N/A
Was Device Available for Evaluation?
Yes
Date Returned to Manufacturer
08/20/2026
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/20/2026
Initial Report FDA Received Date
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
03/09/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown